While I CANNOT act as your quasi-physician - either ethically, morally, or safely ... I have not met you, I have not examined you, and I am not in any legal sense your physician - and I am anxious NOT to be placed in a position where anything I say might be taken as having direct application to you and your circumstances, I can make some general observations about individual problems that may or may not apply in any specific case.
It is on this basis and this basis alone that I have worked for a decade or more for HDC to try to point people in possible directions that may help them ... always aware that what I say may NOT apply directly to the person seeking advice. I think you are asking me to sail pretty close to the wind, here ... so the following observation is given as a GENERAL comment and MAY NOT apply to you
You describe 'reuse' ... and there ARE symptoms associated with improperly re-processed dialysers that I wonder could possibly apply here. Upadhyay, Sosa, and Jaber very nicely describe many of the the issues with re-use in a now rather old (but good) paper in CJASN ... "Single-Use versus Reusable Dialyzers: The Known Unknowns".
The most common chemical agent used now-a-days to re-process dialysers is peracetic acid = likely but not necessarily the case in your re-use practice - and as they note ... "peracetic acid can be potentially destructive to mucous membranes, especially of the respiratory tract, as well as to the skin and eyes. Inhalation may result in inflammation and edema of the larynx and bronchi, chemical pneumonitis, and even pulmonary edema. Symptoms of exposure include burning sensation, throat discomfort, cough, wheezing, dyspnea, headache, and nausea". This has also been associated with hypertension during dialysis.
Another re-use chemical (now less used) is formaldehyde where the "accidental intravenous exposure to this formaldehyde can result in hypotension, cardiovascular collapse, lactic acidosis, respiratory failure, haemolysis with cold agglutinins and anti-Nform antibody formation + a Coombs-positive reaction".
At least some of these responses are similar to the descriptions you give. This is NOT to say this is the reason for your problem, but one rather simple way to decide might be to use a new dialyser each run for a few runs rather than using a re-constituted dialyser ... and see if the symptoms stop.
If this doesn't have any demonstrable effect, then as you appear to be one of the small percentage of dialysis patients whose BP rises during dialysis, you might talk with your nephrologist about the possibility of running your dialysate sodium lower ... maybe @ 137 or 135.
These a general observations only ... otherwise, all I can suggest is that you work through with your nephrologist to eliminate as many things as you can.
I doubt, at this distance, that I can do more than pass the comments/suggestions I have. That is the best (and all) that I can do. I appreciate the time you have given to the details of your case, but as I have not met you, not act as your physician, I am loathe to be more specific or didactic that this.